# SDR USAA2009032690688

- Difficulty date: March 25, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 39,668 hours, 15,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 654 - PHX - EEL - ROW 3 AISLE SEAT A/C LEFT MISSING EMERGENCY LIGHT COVER.  INSTALLED MISSING EMERGENCY LIGHT COVER AT ROW 3 A/C LEFT IAW AIRBUS MAINTENANCE MANUAL 33-51-00.
